# SDR REXA201000217

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 17,445 hours, 15,067 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEN 2 OFF CAUTION EMP 53228 FLT 4299.  SERVICED NR 2 IDG IAW AMM 12-13-24.  RECONNECTED NR 2 IDG OPC NR 2 IDG IAW AMM 24-11-01.  OPC GOOD.  THIS CLEARS DM NR 30785.  PLACARD REMOVED.
